Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Saturation of the closed unbounded filter on the set of regular cardinals


Authors: Thomas J. Jech and W. Hugh Woodin
Journal: Trans. Amer. Math. Soc. 292 (1985), 345-356
MSC: Primary 03E55; Secondary 03E35
DOI: https://doi.org/10.1090/S0002-9947-1985-0805967-1
MathSciNet review: 805967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any $ \alpha < {\kappa ^ + }$, the following are equiconsistent:

(a) $ \kappa $ is measurable of order $ \alpha $,

(b) $ \kappa $ is $ \alpha $-Mahlo and the filter $ {\mathbf{C}}[\operatorname{Reg} ]$ is saturated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E55, 03E35

Retrieve articles in all journals with MSC: 03E55, 03E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0805967-1
Article copyright: © Copyright 1985 American Mathematical Society